... since dec . i didn't want to lose any weight
I've always been on multiple meds when taking wellbutrin, but I'm pretty sure it's the reason I first lost my appetite. I've kind of learned to just make myself eat when I need to but that took a while to do and is still not very easy.
I would talk to your doc 4 sure to see if there are ways for dealing with loss of appetite. I think I'm going to do the same thing at my next appointment, to make sure my eating habits aren't being harmful to my body.
How do you feel about your weight loss? I know you said you didn't want to lose weight but I am curious as to know why, and also how you felt about it when you first lost your appetite... I have more I can share if you're interested.
Let me know! :)
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2009 • 2 answers
Posted 10 Apr 2010 • 2 answers
Posted 3 Sep 2014 • 3 answers
Posted 28 Jul 2016 • 3 answers
Posted 22 Apr 2017 • 2 answers